Aa
A
A
Close
Avatar universal
Wellbutrin side effects
I started taking Wellbutrin SR about 2 months ago and since then I have been experiencing some short term memory loss and have had a decrease in concentration, along with decreased inability to stay focused. Is this a normal side effect for this med?
Cancel
2 Answers
Page 1 of 1
729886 tn?1232666481
I myself am taking wellbutrin sr and have been experiencing the same side effects along with feeling like i am in a elevator not sure if these are normal side effects or not... but the plus side of it i have been losing weight with it..
Comment
Cancel
729886 tn?1232666481
Comment
Comment
Submit Comment
Avatar universal
Now that you mention it, I too have had memory loss. I dismissed it as early signs of Alzheimer's!!!!!!!!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY